# SDR 2019F00028

- Difficulty date: July 12, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AFTER TAKEOFF WITH BLEEDS IN AUTO, PASSING FL200 MASTER CAUTION AND PASS OXY ON LIGHT ILLUMINATED, ALL OXYGEN MASKS DROPS. THEN RECYCLING BOTH PACKS THE AIRCRAFT PRESURIZED AGAIN.
